# SDR ASAA1058264

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 13,932 hours, 4,521 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004776
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,931 hours, 4,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG IDG DPI EXTENDED.  TSR ISSUED DUE TO HISTORY OF NR 2 IDG DPI EXTENSION.  REMOVED IDG SCAVENGE AND CHARGE FILTER FOUND ONE LARGE METALLIC AND SEVERAL SMALL METALLIC FLAKES THERE WAS NO OIL DISCOLOR OR SIGNS OF OVER LEAKING OR CHEMICAL CONTAMINATION.  REPLACED NR 2 IDG NR 2 IDG AIR/OIL COOLER AND NR 2 IDG OIL COOLER.  NR 2 IDG OPS AND LEAK CHECK GOOD REF MM 24 11 00 700 803.
